Warning: session_start(): open(/tmp/sess_o38a2ssb5ghhlafv6ma5pq6kks, O_RDWR) failed: No space left on device (28) in /www/wwwroot/dataemia.com/wp-content/plugins/social-auto-poster/social-auto-poster.php on line 467

Warning: session_start(): Failed to read session data: files (path: ) in /www/wwwroot/dataemia.com/wp-content/plugins/social-auto-poster/social-auto-poster.php on line 467
Editors’ note: Quinidine-associated skin discoloration in KCNT1-associated pediatric epilepsy – Dataemia
EHS
EHS

Editors’ note: Quinidine-associated skin discoloration in KCNT1-associated pediatric epilepsy

The NeuroImage “Quinidine-associated skin discoloration in KCNT1-associated pediatric epilepsy” described a 9-month-old boy with migrating partial seizures of infancy, due to a de novo KCNT1 mutation, who developed bluish discoloration of the hands, feet, and lips during treatment with quinidine.

EHS
Back to top button